# SDR SWAA2021081895097

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL INNER CHORD BS 294+10-328+10 RBL 52 WL 208 ; / [01] REMOVED CORROSION IN AREA OF 34' BY 2' BY 0.030' PER SRM 51-10-02-0G-0 AND SRM 53-10-15-1A-2. OUT OF LIMITS PER SRM 53-10-15-1A-2.; [02] VERIFIED CORRECTIVE ACTION #1; [03] REMOVED FSD MOPSILL FROM BS259 - BS340+17 RBL52 WL208 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FSD MOPSILL PER DWG 141A8310 AND SRM 51-40-05; [05] VERIFIED; [06] OK TO INSTALL FSD MOPSILL; [07] VERIFIED CORRECTIVE ACTIONS 4-6  LOCATING AND DRILLING OF FSD MOPSILL PER DWG 141A8310 AND SRM 51-40-05  OK TO INSTALL; [08] INSTALLED FSD MOPSILL PER DWG #141A8310 AND SRM 51-40-02-0G-0; [09] VERIFIED INSTALLATION OF FSD MOPSILL PER DWG #141A8310 AND SRM 51-40-02-0G-0; [10] VERIFIED CARD COMPLETE
